# SDR AALA201808169003

- Difficulty date: August 15, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 15,852 hours, 6,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 22ed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 22ED SIDEWALL LIGHT WAS INOPERATIVE.  REPLACED THE SIDEWALL LIGHT IAW AMM 33-21-11. OPS CHECKED GOOD.
